| Catalog Number |
B1080-060 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of the 8x60mm armada 35 balloon catheter, the hub was noted to be cracked/broken.Therefore, the device was not used in the patient.Another armada was used to complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.Returned device analysis identified a leak of fluid out of the cracks in the hub on functional testing.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported break crack was confirmed.Additionally on functional testing, fluid came out of the noted cracks in the hub.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.